# SDR SWIA200718499

- Difficulty date: July 19, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 31,627 hours, 45,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5708 - F/A REPORTS "EXIT" SIGN BY JUMPSEAT IS CRACKED.  REPLACED "EXIT" SIGN.   OPS CHECK GOOD.
